Communications in Mathematical Analysis

On Convergence of Galerkin's Approximations for the Regularized 3D Periodic Navier-Stokes Equations

Valeri V. Kucherenko

Full-text: Open access

Abstract

Regularization of the Navier-Stokes equations by adding hyperviscosity term $\mu(-\Delta^{2})$, $\mu \gt 0$ is considered. We proved convergence of Galerkin's approximations to the strong generalized solution of the regularized Navier-Stokes equations; existence and uniqueness of the strong generalized solution.

Article information

Source
Commun. Math. Anal., Volume 14, Number 2 (2013), 103-112.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.cma/1356039035

Mathematical Reviews number (MathSciNet)
MR3011523

Zentralblatt MATH identifier
1259.35159

Subjects
Primary: 35Q30 76D03: Existence, uniqueness, and regularity theory [See also 35Q30]

Keywords
Navier-Stokes equations strong solution regularization hyperviscosity Galerkin's method

Citation

Kucherenko , Valeri V. On Convergence of Galerkin's Approximations for the Regularized 3D Periodic Navier-Stokes Equations. Commun. Math. Anal. 14 (2013), no. 2, 103--112. https://projecteuclid.org/euclid.cma/1356039035


Export citation